Brown, B.M. and Eastham, M.S.P. and Wood, I. (2008) Conditions for the spectrum associated with an asymptotically straight leaky wire to contain an interval [− α^2/4, ∞). Archiv der Mathematik, 90 (6). pp. 554-558. ISSN 0003-889X.
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
The method of singular sequences is used to provide a simple and, in some respects, a more general proof of a known spectral result for leaky wires. The method introduces a new concept of asymptotic straightness.
|Subjects:||Q Science > QA Mathematics (inc Computing science) > QA299 Analysis, Calculus
Q Science > QA Mathematics (inc Computing science) > QA377 Partial differential equations
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science|
|Depositing User:||Ian Wood|
|Date Deposited:||09 Apr 2010 10:59|
|Last Modified:||06 Jan 2012 15:29|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/23937 (The current URI for this page, for reference purposes)|
- Depositors only (login required):